Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 35, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 21, 2013, 4:03 AM CDT. It took effect at Apr 21, 2013, 10:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 21, 2013, 4:03 AM CDT (09:03 UTC)
- In effect from
- Apr 21, 2013, 10:00 PM CDT
- Expired
- Apr 21, 2013, 3:20 PM CDT
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
275 WHUS74 KMOB 210903 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CDT SUN APR 21 2013 ...A SMALL CRAFT WARNING IS IN EFFECT FOR TONIGHT THROUGH MONDAY MORNING... .SURFACE HIGH PRESSURE OVER THE EASTERN STATES WILL COMBINE WITH COLD AIR DRAINAGE TONIGHT TO INCREASE WINS TO AROUND 20 KNOTS. GMZ630>635-650-655-670-675-211715- /O.NEW.KMOB.SC.Y.0035.130422T0300Z-130422T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 AM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY. * WINDS: RISING TO AROUND 20 KNOTS TONIGHT. * SEAS: AROUND 3 FEET NEAR SHORE TO AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
280 WHUS74 KMOB 211638 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1138 AM CDT SUN APR 21 2013 ...A SMALL CRAFT WARNING IS IN EFFECT FOR TONIGHT THROUGH MONDAY MORNING... .SURFACE HIGH PRESSURE OVER THE EASTERN STATES WILL COMBINE WITH COLD AIR DRAINAGE TONIGHT TO INCREASE WINS TO AROUND 20 KNOTS. GMZ630>635-650-655-670-675-220100- /O.CON.KMOB.SC.Y.0035.130422T0300Z-130422T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1138 AM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY. * WINDS: RISING TO AROUND 20 KNOTS TONIGHT. * SEAS: AROUND 3 FEET NEAR SHORE TO AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
048 WHUS74 KMOB 212020 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 PM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... .SUSTAINED WINDS WILL LIKELY REMAIN BELOW 20 KNOTS AND SEAS BELOW 7 FEET TONIGHT THROUGH MONDAY MORNING...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ630>635-650-655-670-675-212130- /O.CAN.KMOB.SC.Y.0035.130422T0300Z-130422T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SUSTAINED WINDS WILL LIKELY REMAIN BELOW 20 KNOTS AND SEAS BELOW 7 FEET TONIGHT THROUGH MONDAY MORNING...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 11:50 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 20, 11:50 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1150 PM CDT SAT APR 20 2013 .AVIATION...[06Z ISSUANCE]...VFR CONDITIONS THROUGH 06Z TUES. MAYBE A FEW HIGH CLOUDS THROUGH THE PD. WINDS WILL BE NORTHEAST AT 3 TO 8 KTS THROUGH 13Z SUN FOLLOWED BY A GRADUAL SHIFT TO THE EAST INCREASING TO 8 TO 12 KNOTS IN THE LATE MORNING AND AFTERNOON DIMINISHING TO 3 TO 6 KNOTS IN THE EVENING AND OVERNIGHT. 32/EE && .SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...VERY LARGE SURFACE HIGH PRESSURE ACROSS THE EASTERN CONUS WILL SHIFT SLOWLY EAST OVER THE NEXT 24 HOURS. THIS FEATURE WILL KEEP A NORTHEASTERLY WIND FLOW AND A DRY COLD AIRMASS IN PLACE ACROSS THE FORECAST AREA OVERNIGHT. CLEAR SKIES OVERNIGHT AND DECREASING WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP TO NEAR RECORD LEVELS. WHILE MOST LOWS WILL RANGE FROM 37 TO 44 DEGREES INLAND AREAS AND 45 TO 53 DEGREES ALONG THE IMMEDIATE COASTAL SECTIONS...ISOLATED POCKETS IN LOW LYING AND PROTECTED AREAS COULD SEE TEMPERATURES DIP TO NEAR 34 DEGREES. BELOW ARE THE RECORD LOW TEMPERATURES FOR SUNDAY APRIL 21 FOR SOME SELECTED LOCATIONS... MOBILE REGIONAL AIRPORT...43 DEGREES SET IN 1953 PENSACOLA INTERNATIONAL AIRPORT...43 DEGREES SET IN 1953 CRESTVIEW SKIES AIRPORT...40 ANDALUSIA AL...32 EVERGREEN COOP...36 GREENVILLE AL...35 BREWTON AL...37 THOMASVILLE AL...34 WAYNESBORO MS...35 WIGGINS MS...37 LOCATIONS MOST LIKELY TO COME VERY CLOSE TO TYING OR BREAKING SUNDAY'S LOWS INCLUDE MOBILE...CRESTVIEW...BREWTON AND EVERGREEN. SUNNY SKIES ON SUNDAY WILL ALLOW TEMPERATURES TO REBOUND INTO THE LOW TO MID 70S. IT WILL BE DRY THROUGH THE PERIOD. /22 && .LONG TERM [SUNDAY NIGHT THROUGH SATURDAY]...HIGH PRESSURE WILL MOVE EAST OF THE AREA SUNDAY NIGHT AS AN UPPER TROUGH DIGS ACROSS THE NORTHERN PLAINS. THIS WILL ALLOW MOISTURE LEVELS TO INCREASE THROUGH MID WEEK AS SOUTHEASTERLY FLOW DEVELOPS. CHANCES FOR RAIN WILL INCREASE WEDNESDAY INTO WEDNESDAY NIGHT AS THE UPPER TROUGH MOVES EAST AND SENDS A COLD FRONT SOUTHWARD TOWARD THE GULF COAST. THIS WILL BE A WEAK FRONT AS THE UPPER SUPPORT PULLS AWAY WELL TO THE NORTHEAST. THE FRONT IS EXPECTED TO STALL NEAR THE COAST OR JUST OFFSHORE AND WILL RETURN NORTHWARD AS A WARM FRONT LATE IN THE WEEK AS A SHORTWAVE APPROACHES FROM THE WEST. THE SHORTWAVE IS FORECAST TO MOVE ACROSS THE TENNESSEE VALLEY LATE NEXT WEEK BRINGING CHANCES OF RAIN BACK TO THE FORECAST. TEMPERATURES WILL START THE PERIOD BELOW NORMAL BEFORE WARMING BACK TO ABOVE NORMAL LEVELS BY MID WEEK AND CONTINUING THROUGH THE END OF THE WEEK. /13 && .AVIATION [20.18Z AND 21.00Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD UNDERNEATH CLEAR SKIES. LIGHT NORTHEAST WINDS AROUND 10 KNOTS THIS AFTERNOON WILL DECREASE TO BETWEEN 6-9 KNOTS OVERNIGHT...AND THEN BECOME EAST AROUND 10 KNOTS SUNDAY MORNING. /22 && .MARINE...A MODERATE TO OCCASIONAL STRONG NORTHEASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT THEN BECOME MOSTLY EAST ON SUNDAY. A MODERATE TO OCCASIONALLY STRONG EAST TO SOUTHEAST WIND CAN BE EXPECTED THROUGH MIDWEEK...BECOMING SOUTH IN RESPONSE TO A COLD FRONT APPROACHING FROM THE WEST. A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE IN THE WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 44 74 55 74 59 / 00 00 05 10 05 PENSACOLA 49 74 59 73 60 / 00 00 05 05 05 DESTIN 53 73 60 71 62 / 00 00 10 10 05 EVERGREEN 37 74 51 73 54 / 00 00 05 05 05 WAYNESBORO 39 74 49 74 54 / 00 00 05 05 10 CAMDEN 38 74 51 72 52 / 00 00 05 05 10 CRESTVIEW 37 75 52 75 54 / 00 00 10 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 20, 3:50 PM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT SAT APR 20 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-211130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 350 PM CDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. GMZ630>633-635-650-655-670-675-211130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 350 PM CDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING MODERATE OFFSHORE FLOW OVER THE GULF WATERS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH FRIDAY MODERATE TO STRONG EASTERLY FLOW MAY BRING HAZARDOUS CONDITIONS TO SMALL CRAFT AT TIMES SUNDAY AFTERNOON THROUGH MONDAY. AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE OF THUNDERSTORMS TO THE MARINE AREA WEDNESDAY. INCREASING WINDS AND BUILDING SEAS WILL FOLLOW THE PASSAGE OF THE FRONT LATE WEDNESDAY INTO THURSDAY.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.